# SDR AALA202103309039

- Difficulty date: March 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 86,587 hours, 10,418 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Monitor
- Part number: 4305790060
- Condition: Faulted
- Location: Tire Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED TO LAX DUE TO LOW NLG TIRE PRESSURE, EMERGENCY DECLARED. ACCOMPLISHED TEST FOR TIRE PRESSURE INDICATION SYSTEM IAW AMM 32-49-00 AND TIRE PRESSURE MONITOR UNIT IAW AMM 32-49-01, OPS CHECK GOOD.
